# SDR AALA2018082017007

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SRO952000815
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE  LOWER DOOR FRAME BEAM VERTICAL LEG BETWEEN BS 636 TO 693.  INSTALLED A REPAIR DOUBLER IAW 53-10-00-3.
